Not only does eHealthMe provide a valuable on-line resource for the public, it is a valuable repository of useful, and otherwise unobtainable data for clinicians and researchers
eHealthMe has been very helpful to study drug interactions and side effects in rare "orphan" diseases. eHealthMe provided valuable and unexpected detailed information.
Many of the medical conditions you've listed here are misspelled. Other then that, helpful.
I have used Norvasc for over 10 years in treatment of high blood pressure. In the last few years I have retrograde ejaculation.
Temazepam was the cause of hemorrhoids in me. I stop taking it and in three days they go away. I take it and the second day hemorrhoids come back. Please warn the patients who take this sleeping pill.
The pharmacist couldn't figure out why I was having a rash after taking taurine. I never have before after a year of taking it. Then I remembered I took a Valium 14 hours earlier. This may be the cause of the rash of an interaction. Thank you to have settled the issue and I feel a lot better about this.
Three weeks ago I got vertigo... I take metaimazol for thyroid .5 two times a day.... I took one pill of the meclizine 25mg. Now I feel my vertigo is back full swing... I cut the pill in half and I still reacted the same way... dizzy mostly when I lay down. I am not effected when I walk. I am 81 years old. I think I will stop taking the pill for vertigo and use over the counter dramine for my dizziness
Thank you so much. Now I understand why I have so much pain the day after. Abdominal pains and so many strange pains are popping up specially when bending. Standing for too long my feet turn so red when moving my toes about you can see how it changes color to white as I move them. Wow don’t even talk about fatigue some DRs said I had fibromyalgia. So now I am going to use much less till I can go without it. Thank you once again. Appreciate it so much. Kind regards Fr
Antipsychotics blocks out the effectiveness of antidepressants
I am an asian male, 73 yrs old. I have been taking lipitor 20 mg a day for the last 15 years. Recently, I have devloped tachycardia.
I am a patient who is having schizophrenia and keratoconus
I truly appreciate the information you've provided to me. I will show my doctor the report. His wife also has R.A. and fibromyalgia and takes some of the same pills that I do. Your Web site is a great source of information and I thank you for responding to my question. Sincerely,
Thank you for the judicious voice. Me and my brother were preparing to do some study about that. We got a great book on that matter from our local library and many books are less cognitive as your blog. I am pleased to find such information that I have been searching for a long time. :)
Wow, glad I came across this study. I was prescribed this drug by the VA in 2006 to help with some muscle spasms. I think I took it for about a month...a couple of weeks in I could not have a bowel movement. My VA doc took me off of the meds, but then I started with the bloody diarrhea. In 2007 I was diagnosed with colitis. My doctor had said chemical colitis, but I wasn't too sure what that meant. I was only looking on the internet because I am having this attack of colitis for the last month and it sucks.
Very useful, prompt answer, good graphs, answered my question. Like the age related analysis and hope that this kind of data gathering will bring new insights into personalized ADRs
I am so relieved I found this site. My eye has been twitching for about two months now Almost , now I'm also starting to get body twitches, and the only thing I can think of it being is the Propranolol. I'm a healthy 23 year old girl!
Wow, I am glad that I came across this website. I just started taking Busprione and noticed that I was itching and still am itching a lot: from head to toe. I thought it was this new shampoo that I am using, however, after coming across this website, I realized it could be the medication. Yikes. Going to contact doctor now.
I am trying to determine whether taking Levothyroxine for 3 weeks was the cause of a sudden, severe attack of A Fib which could have been fatal. In an instant my heart started racing( I was calm & just finishing evening meal, NO alcohol, tap water to drink.) Fortunately for me, I was within 1/2 mile of our local A & E & got the friend I was with to drive my car straight there. I was told my heart rate was 268!! Emergency treatment of 2 doses of a heart stopping drug failed & I was 'blue lighted' to Scarborough Hospital, 20 miles away. Another dose of same drug reduced rate to 160 which continued for 3 days!! During this time No Thyroxine taken. When it settled into normal rhythm, it has stayed that way. I have had angina like pain in sternum area & a bit wheezy. But since cutting out Thyroxine & Diltiazem,this is easing considerably.I consider myself a fairly fit 61 year old. I would appreciate another opinion as my GP, Cardiologist etc, all say Throxine could not have caused this, but I felt certain from the outset that it was the case as I am VERY sensitive to doctors medicines & my system responds better to natural healing plants etc. Having found the info on this site, I am more convinced.
Thank God for this info. My 12 year old has been on Methimazole for 2 years. No one told me of this side effect. She has braces and has been yelled at for not brushing, even though she has been. No one could understand why they were so swollen. The endocrinologist told me nothing of this side effect and wasn't listed on other web sites. Her swollen gums were driving me crazy. Now I know why.
This is a great website to get real results of drug interactions along with the side effects from the prescriptions that your Dr. has prescribed to you that he/she may not have covered with you.
I cannot tell you how glad I am that I found this study online. I have had Gout attacks on and off for years and they got worse last year. In September of last year my doctor started me on Allopurinol. I also already have problems with Anxiety and had taken Valium prn for several years with great success in reducing my levels of Anxiety. However, a few months after starting the Allopurinol, the Valium seemed to stop working. I thought maybe my body had built up an immunity to it. But, the panic attacks increased and got much worse. This past summer things have been so bad I have almost been unable to leave the house because of the extreme Anxiety/Panic. I did not initially suspect Allopurinol because the problem started a few months later, yet I have since read that it can take weeks or months for it to build up. My doctor took me off of the Valium and put me on Xanax and Cymbalta--these seem to only have made the situation bearable and helped me to function at a minimal level. With such a low level of success with the new medication I started to suspect the Allopurinol again, and started searching the internet. I actually quit taking Allopurinol about a week ago, and I've noticed that I am feeling some better. However, I do wish I had known sooner, it could have saved me a lot of trouble with my employers, not to mention suffering on my part. This situation has truly been debilitating. I am happy to finally, I hope, have figured out the problem.
My husband has got Pantoprazole to neutralize the adverse side-effects of Voltaren. On the third day he got a strange diarrhea without any pain or other discomfort. He suspected that it was caused by one of the medicines he has got for his sciatic pain. I checked with a pendulum and got the answer that it was the Pantoprazole. Today he did not take it anymore but the diarrhea continued. To be sure I searched in the Google and found this site which confirmed for me that the pendulum answer was correct.
My most common side effect: forgetfulness! But, I can never remember! . . . lol! Seriously, this has been very effective for me, being able to come up with a common denominator of all the drugs I have to take - wish I would have known about this site sooner! Has given me a great peace of mind!
This study is so true! I was on Paxil back when I was about 25yrs old and I had a collapsed lung from it! Everyone said it couldn't be from Paxil but I knew it was. I'm so relieved to see this because it justifies the possibility for all those non believers . Thank you for doing this study! Great work!
Thank you for publishing this! I just had Dysport injected on Monday and have had an increased heart rate. Good to know I'm not alone. If you have any more details on this study, I would love to see them!